MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE 3-LUMEN EXTRACTION BALLOON V; CATHETER, BILIARY, DIAGNOSTIC

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE 3-LUMEN EXTRACTION BALLOON V; CATHETER, BILIARY, DIAGNOSTIC
Model Number B-V233P-A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Balloon did not inflate.

Brand Name
SINGLE USE 3-LUMEN EXTRACTION BALLOON V
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 w park dr
westborough MA 01581
MDR Report Key20609564
Report Number20609564
Device Sequence Number7327588
Product Code FGE
UDI-Device Identifier04953170368707
UDI-Public(01)04953170368707(17)261231(10)41V
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2024
Report Date (Section F) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberB-V233P-A
Device Catalogue NumberN5384540
Device Lot Number41V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight57 KG
Date Report Sent to FDA09/16/2024